LUTONIX, INC LUTONIX 035AV DRUG COATED PTA DILATION CATHETER; DRUG COATED BALLOON PTA CATHETER
Back to Search Results |
| Model Number |
9010 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Restenosis (4576)
| Date of Event |
12/21/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported through results of a clinical trial that ten months and four days post index procedure using a drug coated balloon catheter, the subject had serious adverse event of recurrent stenosis.The adverse event relationship was possibly related to study device, possibly related to procedure, and definitely related to av access circuit which required additional surgical intervention.It was further reported that ten months and twenty-four days post index procedure, the target lesion had maximum initial recurrent stenosis of sixty-two percent.Other drug coated balloon catheter was used for treatment.The re-intervention was successful, and the patient recovered with final residual stenosis of fifty percent.However, the current status of the patient is unknown.
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history records will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.(expiration date: 03/2022).Device not returned.